Terrance Phearse, Fashion writer for the Huffington Post, documents his experience with the acne drug Accutane.
Terrance’s skin initially cleared up a bit to begin with and then he said:
“A few days later, I’m up writing some stories for Essence.com and as I looked at the screen I couldn’t make out what I was writing anymore. I looked up from the computer across my studio apartment and realized I could hardly see into my kitchen. I attributed the blurred vison to me being tired and maybe my eyes needed a rest.
About a week down the line, I woke up with the worst headache of my life, and a few hours later the blurred vision was back. Needless to say the thought of my vison becoming impaired wasn’t worth any breakout. I learned that to overcome my struggle with acne, I must accept it for who I am, not for what I am. So I stopped taking Accutane.
For 10 percent of users, acne comes back after one year. For 25 percent of users, acne comes back after two years. There is no way to know if Accutane will work for you or if you will suffer from any of its 1 million possible side effects.”
Read more about Terrance’s experience here –